| Catalog Number |
04837975001 |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.Replacement product was sent.
Event or Problem Description
There was an allegation of a screen display issue on a coaguchek xs pro meter.It was reported that there were segments missing from the 8s in the display area and the display is fading in and out.
Additional Manufacturer Narrative
The meter was provided for investigation.The investigation found that the meter would not turn on and the printed circuit board was contaminated from fluid leakage.There was also contamination found on the battery contacts.Per product labeling, "do not let liquid accumulate near any opening.Make sure that no liquid enters the meter.Wipe away residual moisture and fluids after cleaning the housing.Allow wiped areas to dry for at least 10 minutes before performing a test." the root cause of the event was determined to be contamination of the contacts due to improper handling or maintenance.